zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A self-adaptive method for solving general mixed variational inequalities. (English) Zbl 1074.49001
Summary: The general mixed variational inequality containing a nonlinear term is a useful and an important generalization of variational inequalities. The projection method cannot be applied to solve this problem due to the presence of the nonlinear term. To overcome this disadvantage, {\it M. A. Noor} [Appl. Math. Comput. 141, No. 2--3, 529--540 (2003; Zbl 1030.65072)] used the resolvent equations technique to suggest and analyze an iterative method for solving general mixed variational inequalities. In this paper, we present a new self-adaptive iterative method which can be viewed as a refinement and improvement of the method of Noor. Global convergence of the new method is proved under the same assumptions as Noor’s method. Some preliminary computational results are given.

49J40Variational methods including variational inequalities
47J20Inequalities involving nonlinear operators
Full Text: DOI
[1] Brezis, H.: Operateurs maximaux monotone et semigroupes de contractions dans LES espace d’hilbert. (1973)
[2] Fletcher, R.: Practical methods of optimization. (1985) · Zbl 0567.90088
[3] Fukushima, M.: Equivalent differentiable optimization problems and descent methods for asymmetric variational inequality problems. Math. programming 53, 99-110 (1992) · Zbl 0756.90081
[4] Glowinski, R.; Lions, J. L.; Tremolieres, R.: Numerical analysis of variational inequalities. (1981) · Zbl 0463.65046
[5] Harker, P. T.; Pang, J. S.: Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications. Math. programming 48, 161-220 (1990) · Zbl 0734.90098
[6] B.S. He, A class of implicit methods for monotone variational inequalities, Reports of the Institute of Mathematics 95-1, Nanjing University, PR China, 1995
[7] He, B. S.: Inexact implicit methods for monotone general variational inequalities. Math. programming 86, 199-216 (1999) · Zbl 0979.49006
[8] He, B. S.; Liao, L. Z.: Improvement of some projection methods for monotone variational inequalities. J. optim. Theory appl. 112, 111-128 (2002) · Zbl 1025.65036
[9] Lions, J. L.; Stampacchia, G.: Variational inequalities. Comm. pure appl. Math. 20, 493-512 (1967) · Zbl 0152.34601
[10] Noor, M. A.: General variational inequalities. Appl. math. Lett. 1, 119-121 (1988) · Zbl 0655.49005
[11] Noor, M. A.: An implicit method for mixed variational inequalities. Appl. math. Lett. 11, 109-113 (1998) · Zbl 0941.49005
[12] Noor, M. A.: Pseudomonotone general mixed variational inequalities. Appl. math. Comput. 141, 529-540 (2003) · Zbl 1030.65072
[13] Noor, M. A.: Some developments in general variational inequalities. Appl. math. Comput. 152, 199-277 (2004) · Zbl 1134.49304